# SDR SWAA2016082255012

- Difficulty date: August 9, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 51,554 hours, 23,523 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FIBERGLASS PANEL CRACKED BS 663, LBL 14.5.   REPAIRED THE BULKHEAD PANEL IAW EA.
